# SDR AALA202206011567

- Difficulty date: April 11, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737
- Aircraft serial: 30088
- Aircraft time: 58,147 hours, 24,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Part number: 147A61231
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY DOOR LOWER EDGE INTERIOR SHEAR TIE UNDER LEVELING COMPOUND JUST FORWARD OF LOWER GATE CONTROL ROD AT BS 977 AND S17L  REPLACED SHEAR TIE PER SRM 51-40-02. **SUPPLENMENTAL REPORT FOR AALA202204191567: ENGINEERING DETERMINED THIS EVENT WAS NOT CPCP RELATED AND CORROSION LEVEL WAS DOWNGRADED FROM LEVEL 2 TO NO LEVEL. SECTION SEVEN CORROSION LEVEL HAS BEEN CORRECTED TO REFLECT THIS. **
